On a modified beta function and some applications

Description

Citation

Title On a modified beta function and some applications
Author(s) A. Fatehi, J. Murley, N. Saad
Journal Applied Mathematics and Computation
Date 2011
Volume 218
Issue 3
Start page 1012
End page 1018
Abstract In this work, we study the modified beta function View the MathML source that appeared in Marus˘ić and Bajzer’s solution [M. Marus˘ić, Z˘. Bajzer, Generalized two-parameter equation of growth, J. Math. Anal. Appl. 179 (1993) 446–462] of the generalized two-parameter equation of tumor growth y′ = ayμ + byν. In particular, we provide methods for computing this function for special values of the function’s parameters. Some analytic solutions of the generalized two-parameter growth equation are obtained.
DOI org/10.1016/j.amc.2011.03.130

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 266

Adding this citation to "My List" will allow you to export this citation in other styles.